# SDR DALA2024091208960

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 CORROSION ON AFT CARGO LOWER THRESHOLD INNER CHORD STA 1360-1460 RBL 21. CORRECTIVE ACTION: REMOVED, REPLACED AND INSTALLED LOWER THRESHOLD INNER CORD ON AFT CARGO BTW BS 1360 TO 1460, RBL 21 IAW B757-200 SRM AND DWG. (0551104)
